# SDR CA110601005

- Difficulty date: May 27, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, H
- Precautionary procedure: O

## Discrepancy

TAWS FAILURE CAS ALERTED CREW.  BOTH THE GNSS 1 & GNSS 2 WERE INDICATING DASH MARKS IN EACH CATEGORY LINE. THE CURRENT FAULT CODES CONFIRMED EACH GPS HAD INDICATED A NO POWER OR WIRING FAILURE.
